Formules de Matsushima, de Garland et propriété (T) pour des groupes agissant sur des espaces symétriques ou des immeubles
Bulletin de la Société Mathématique de France, Volume 126 (1998) no. 1, p. 107-139
@article{BSMF_1998__126_1_107_0,
     author = {Pansu, Pierre},
     title = {Formules de Matsushima, de Garland et propri\'et\'e (T) pour des groupes agissant sur des espaces sym\'etriques ou des immeubles},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {126},
     number = {1},
     year = {1998},
     pages = {107-139},
     doi = {10.24033/bsmf.2322},
     zbl = {0933.22009},
     mrnumber = {2000d:53067},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1998__126_1_107_0}
}
Pansu, Pierre. Formules de Matsushima, de Garland et propriété (T) pour des groupes agissant sur des espaces symétriques ou des immeubles. Bulletin de la Société Mathématique de France, Volume 126 (1998) no. 1, pp. 107-139. doi : 10.24033/bsmf.2322. http://www.numdam.org/item/BSMF_1998__126_1_107_0/

[B]Borel (A.). - Cohomologie de certains groupes discrets et laplaciens p-adiques [d'après H. Garland], Séminaire Bourbaki, exposé n°437, 1973. | Numdam | Zbl 0376.22009

[Ba]Barre (S.). - Polyèdres finis de dimension 2 à courbure ≤ 0 et de rang 2, Ann. Inst. Fourier, t. 45, 1995, p. 1037-1059. | Numdam | MR 96k:53056 | Zbl 0831.53031

[BB] Ballmann (W.), Brin (M.). - Orbihedra of nonpositive curvature, Publ. Math., Institut Hautes Études Scientifiques, t. 82, 1995, p. 169-209. | Numdam | MR 97i:53049 | Zbl 0866.53029

[BH] Bridson (M.), Haefliger (A.). - CAT(0) spaces, livre à paraître.

[BM] Burger (M.), Mozes (S.). - Finitely presented groups and products of trees, C. R. Acad. Sci. Paris, t. 324, 1997, p. 747-752. | MR 98g:20041 | Zbl 0966.20013

[BoS] Borel (A.), Serre (J.-P.). - Corners and arithmetic groups, Comment. Math. Helvet., t. 48, 1973, p. 436-491. | MR 52 #8337 | Zbl 0274.22011

[BS]Ballmann (W.), Swiatkowski (J.). - On L2-cohomology and property (T) for automorphism groups of cell complexes. - Preprint, Bonn, 1996.

[Bu]Burger (M.). - Kazhdan constants for SL (3, ℤ), J. Reine angew. Math., t. 385, 1991, p. 203-220. | MR 92c:22013

[Br]Brown (K.). - Cohomology of groups, Graduate Texts in Mathematics, t. 87, Springer, Berlin, 1982. | MR 83k:20002 | Zbl 0584.20036

[BW]Borel (A.), Wallach (N.). - Continuous cohomology, discrete subgroups and representations of reductive groups, Princeton University Press, Princeton, 1980. | MR 83c:22018 | Zbl 0443.22010

[C]Corlette (K.). - Archimedean superrigidity and hyperbolic geometry, Ann. of Math., t. 135, 1992, p. 195-182. | MR 92m:57048 | Zbl 0768.53025

[CMS]Cartwright (D.I.), Mlotkowski (W.), Steger (T.). - Property (T) and ƕ2 groups, Ann. Inst. Fourier, t. 44, 1993, p. 213-248. | Numdam | MR 95j:20024 | Zbl 0792.43002

[CMSZ]Cartwright (D.I.), Mantero (A.-M.), Steger (T.), Zappa (A.). - Groups acting simply transitively on the vertices of a building of type ƕ2, Geom. Dedic., t. 47, I, p. 143-166, 1993 ; II, p. 167-223, 1993. | MR 95b:20053 | Zbl 0784.51011

[DV]De La Harpe (P.), Valette (A.). - La propriété (T) de Kazhdan pour les gropes localement compacts, Astérisque, Soc. Math. de France, t. 175, 1989.

[FH]Feit (W.), Higman (G.). - The nonexistence of certain generalized polygons, J. of Algebra, t. 1, 1964, p. 114-131. | MR 30 #1189 | Zbl 0126.05303

[G]Garland (H.). - p-adic curvature and the cohomoloty of discrete subgroups of p-adic groups, Ann. of Math., t. 97, 1973, p. 375-423. | MR 47 #8719 | Zbl 0262.22010

[GR]Garland (H.), Raghunathan (M.S.). - Fundamental domains for lattices in ℝ-rank 1 semisimple Lie groups, Ann. Math., t. 92, 1970, p. 279-326. | MR 42 #1943 | Zbl 0206.03603

[Gu]Guichardet (A.). - Cohomologie des groupes topologiques et des algèbres de Lie. - CEDIC-Fernand Nathan, Paris, 1980. | MR 83f:22004 | Zbl 0464.22001

[KS]Korevaar (N.), Schoen (R.). - Sobolev spaces and harmonic maps for metric space targets, Commun. Anal. Geom., t. 1, 1993, p. 561-659. | MR 95b:58043 | Zbl 0862.58004

[KT]Kaniuth (E.), Taylor (K.F.). - Kazhdan constants and the dual space topology, Math. ann., t. 293, 1992, p. 495-508. | MR 93i:22003 | Zbl 0787.22006

[Lo]Lott (J.). - The zero in the spectrum conjecture. - Preprint, Univ. Michigan, 1996.

[Lu]Lubotsky (A.). - Discrete grops, expanding graphs and invariant measures, Progress in Math., t; 125, BirkhȨuser, Basel, 1994.

[LZ] Lubotsky (A.), Zimmer (R.). - Variants of Kazhdan's property for subgroups of semi-simple groups, Israel J. Math., t. 66, 1989, p. 289-299. | Zbl 0706.22010

[M] Matsushima (Y.). - On the first Betti number of compact quotient spaces of higher dimensional symmetric spaces, Annals. of Math., t. 75, 1962, p. 312-330. | MR 28 #1629 | Zbl 0118.38303

[Mo] Mok (N.). - Harmonic forms with values in locally constant Hilbert bundles, in Conference in honor of Jean-Pierre Kahane, Orsay 1993, J. Fourier Anal. Appl., special issue, 1995, p. 433-454. | MR 97c:58008 | Zbl 0891.58001

[MSY] Mok (N.), Siu (Y.-T.), Yeung (S.-K.). - Geometric superrigidity, Invent. Math., t. 113, 1993, p. 57-83. | MR 94h:53079 | Zbl 0808.53043

[NR] Niblo (G.), Reeves (L.). - Groups acting on CAT(0) cube complexes, Geometry and Topology, t. 1, 1997, p. 1-7. | MR 98d:57005 | Zbl 0887.20016

[P] Pansu (P.). - Sous-groupes discrets des groupes de Lie : rigidité, arithméticité, Séminaire Bourbaki n°778, Astérisque, t. 227, 1995, p. 69-105. | Numdam | MR 96a:22021 | Zbl 0835.22011

[R] Ronan (M.). - A construction of buildings with no rank 3 residues of spherical types, in Buildings and the geometry of diagrams, CIME conference at Como, 1984, Lect. Notes, t. 1181, Springer, Berlin, 1986, p. 242-248. | MR 87k:51015 | Zbl 0588.51015

[RT] Ronan (M.), Tits (J.). - Building buildings, Math. Ann., t. 278, 1987, p. 291-302. | MR 89e:51005 | Zbl 0628.51001

[S] Swiatkowski (J.). - Polygonal complexes of nonpositive curvature : from local symmetry to global one. - Preprint, Univ. Wroclaw, 1994.

[T1] Tits (J.). - A local approach to buidings, in The geometric vein, Coxeter Festschrift, Springer, Berlin, 1981, p. 519-647. | MR 83k:51014 | Zbl 0496.51001

[T2] Tits (J.). - Spheres of radius 2 in triangle buildings, in Finite geometries, buildings and related topics, Pingree Park Conference, 1988, Clarendon Press, Oxford, 1990, p. 17-28. | MR 91i:51009 | Zbl 0744.51013

[WZ] Wang (Mck.), Ziller (W.). - Symmetric spaces and strongly isotropy irreducible spaces, Math. Ann., t. 296, 1993, p. 285-326. | MR 94g:53042 | Zbl 0804.53075

[Z] Zuk (A.). - La propriété (T) pour les groupes agissant sur les polyèdres, C.R. Acad. Sci. Paris, t. 323, 1996, p. 453-458. | MR 97i:22001 | Zbl 0858.22007